MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Catalog Number 9-ACP2-010-034
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on 18 october 2024, a 34mm amplatzer amulet left atrial appendage occluder (lot: 8951561) was chosen for implantation utilizing an unknown delivery system.At 45 day follow-up echocardiogram, a residual leak was observed.The appendage was measured at 29mm during the index procedure, but at the follow-up it was 36mm.Patient is stable and was administered oral anticoagulant.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of patient device interaction problem associated with residual shunt was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, a review of the complaint history identified no similar incidents reported from this lot.Based on the information received, a root cause of the reported incident could not be conclusively determined.The reported unexpected medical intervention was a resulted of case-specific circumstances.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a 34mm amplatzer amulet left atrial appendage occluder (lot: 8951561) was chosen for implantation utilizing a 14f amplatzer torqvue delivery system.At the 45 day follow-up echocardiogram, a residual leak was observed.The appendage was measured at 29mm during the index procedure, but at the follow-up it was 36mm.Patient is stable and was administered oral anticoagulant.No further intervention was performed.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20939202
Report Number2135147-2024-06399
Device Sequence Number20883461
Product Code NGV
UDI-Device Identifier00811806013527
UDI-Public(01)00811806013527(17)280229(10)8951561
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9-ACP2-010-034
Device Lot Number8951561
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date12/16/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale